# SDR IPXA2022011177765

- Difficulty date: December 27, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 50,533 hours, 7,849 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 65B01998506
- Condition: None
- Location: R/H Outbd Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3GOUGE ON EXISTING REPAIR DOUBLER OF TOP PANEL ON R/H OUTBD AFT FLAPREPAIR I.A.W BOEING SRID : 3-5236994806 AND UPS EO 747-5750-64795-C
